# SDR AUS20030652

- Difficulty date: April 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Galley Doors
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD GALLEY DOOR CRACKED. SEVEN CRACKS FOUND ON FORWARD UPPER CORNER (BEAR STRAP AND INTERNAL DOUBLER) AND ONE CRACK FOUND ON THE AFT UPPER CORNER (BEAR STRAP DOUBLER). FOUND DURING EDDY CURRENT INSPECTION IAW ENGINEERING INSTRUCTION 737-53-14R4.
